Fast Iterative Solver for the 2-D Convection-Diffusion Equations

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2014, Vol 9, Issue 6

Abstract

In this paper, we introduce the preconditioned Explicit Decoupled Group (EDG) for solving the two dimensional Convection-Diffusion equation with initial and Dirichlet boundary conditions. The purpose of this paper is to accelerate the convergence rate of the Explicit Decoupled Group (EDG) method by using suitable preconditioned iterative scheme for solving the Convection-Diffusion. The robustness of these new formulations over the existing EDG scheme demonstrated through numerical experiments.

Authors and Affiliations

ABDULKAFI MOHAMMED SAEED

Keywords

Related Articles

On pseudo-slant submanifolds of nearly trans-Sasakian manifolds

This paper consist the study of pseudo-slant submanifolds of nearly trans-Sasakian manifolds. Integrability conditions of the distributions on these submanifolds are worked out. Some interesting results regarding such ma...

Weakly injective dimension and Almost perfect rings

In this paper, we study the weak-injective dimension and we characterize the global weak-injective dimension of rings. After we study the transfer of the global weak-injective dimension in some known ring construction. F...

ON SYMMETRIC BI-DERIVATIONS OF KU-ALGEBRAS

The notion of left-right (resp. right-left) symmetric biderivation of KU-algebras is introduced and some related properties are investigated.

STABILITY OF TREDECIC FUNCTIONAL EQUATION IN MATRIX NORMED SPACES

In this current work, we dene and nd the general solution of the tredecic functional equation. We also investigate and establish the generalized Ulam-Hyers stability of this functional equation in matrix normed spaces by...

Skew Injective Modules Relative to Torsion Theories

The purpose of this paper is to extend results about skew injective modules to a torsion theoretic setting. Given ahereditary torsion theory t a module M is called t-skew injective if all endomorphisms of t -dense submod...

Download PDF file
  • EP ID EP651433
  • DOI 10.24297/jam.v9i6.2322
  • Views 167
  • Downloads 0

How To Cite

ABDULKAFI MOHAMMED SAEED (2014). Fast Iterative Solver for the 2-D Convection-Diffusion Equations. JOURNAL OF ADVANCES IN MATHEMATICS, 9(6), 2773-2782. https://europub.co.uk/articles/-A-651433